Vol. 90, No. 1, 1980

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Ramsey quantifiers and the finite cover property

John Theodore Baldwin and David William Kueker

Vol. 90 (1980), No. 1, 11–19
Abstract

The main results of this paper are the following Theorem A. The Magidor-Malitz quantifier (in the 0-interpretation) is eliminable from a countable stable theory T if and only if T does not have the finite cover property. Theorem B. There is an 0-categorical theory which is not finitely model complete.

Mathematical Subject Classification 2000
Primary: 03C80
Secondary: 03C10, 03C45
Milestones
Received: 18 May 1979
Revised: 23 July 1979
Published: 1 September 1980
Authors
John Theodore Baldwin
David William Kueker